BibTeX record journals/tit/Ashley88

download as .bib file

@article{DBLP:journals/tit/Ashley88,
  author       = {Jonathan J. Ashley},
  title        = {A linear bound for sliding-block decoder window size},
  journal      = {{IEEE} Trans. Inf. Theory},
  volume       = {34},
  number       = {3},
  pages        = {389--399},
  year         = {1988},
  url          = {https://doi.org/10.1109/18.6020},
  doi          = {10.1109/18.6020},
  timestamp    = {Tue, 10 Mar 2020 10:50:00 +0100},
  biburl       = {https://dblp.org/rec/journals/tit/Ashley88.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics